# SDR P2EA98139

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 977-998
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK ITEM.  FUSELAGE SKIN CRACKED AT AFT ENTRY DOOR (L2) CUT OUT BETWEEN BS 977 AND BS 998, STR 15L THROUGH STR 18L.  REPAIRED SKIN SECTION BETWEEN BS 977 AND BS 998, STR 15L THROUGH STR 18L PER BOEING FAX COO-SJO-98-0494RR.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER D.L. JENSEN DESIGNATION NR NM-2605 DATED JULY 28, 1998.  SEE COOPESA W.O. L1-0616-2-170, VAM 100 NR 443.  (X)
